# SDR RAIA00607011

- Difficulty date: July 8, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N818HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 19,081 hours, 17,055 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLT 5579 - STL - CREW REPORTED THAT ON TAKEOFF, LEFT INBOARD TIRE FAILED.  RUBBER DEBRIS CAUSED FLAP DAMAGE.  MAINTENANCE INSPECTED THE FLAP DAMAGE AND PLACED IT ON TIME CARRY OVER PER MANUFACTURER INSTRUCTIONS.
